# SDR MASA2011081503480

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,976 hours, 15,201 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SWEET SMELL ODOR FROM ENG BLD SYS.  INSP ENGINE AND DUCTING, RAN ENGINES NO FAULTS OR ODORS NOT INSP ENGINE AND DUCTING.
